# SDR USAA2011051791873

- Difficulty date: May 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601283
- Part serial: 571
- Condition: Cracked
- Location: Lt Wing
- Part time: 60,125 hours, 40,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK IN NR 1 SLAT AT RIVET AT INBOARD AUXILLARY ARM AT SS 283.80.  REPLACED NR 1 SLAT IAW JOB CARD 03C30227005.
